Idempotents and the multiplicative group of some totally bounded rings

Mohamed A. Salim, Adela Tripe

Research output: Contribution to journalArticlepeer-review


In this paper, we extend some results of D. Dolzan on finite rings to profinite rings, a complete classification of profinite commutative rings with a monothetic group of units is given. We also prove the metrizability of commutative profinite rings with monothetic group of units and without nonzero Boolean ideals. Using a property of Mersenne numbers, we construct a family of power 2 א0 commutative non-isomorphic profinite semiprimitive rings with monothetic group of units.

Original languageEnglish
Pages (from-to)509-519
Number of pages11
JournalCzechoslovak Mathematical Journal
Issue number2
Publication statusPublished - Jun 2011


  • Jacobson radical
  • Mersenne number
  • compact ring
  • group of units
  • left linearly compact ring
  • monothetic group
  • primary ring
  • summable set
  • totally bounded ring

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Idempotents and the multiplicative group of some totally bounded rings'. Together they form a unique fingerprint.

Cite this